Our expert says:
It is one o the older antidepressants. The pharmacy wich gave it to you without a script is highly didgy and acting possibl criminally, as it requires a prescription. They should probably be reported to the police if they are providing prescription-only drugs without prescription, and are not to be trusted. They are not sleeping tablets, though they often make people sleepy as a side-effect. But not immediately. The combine dangerously with alcohol. Throw them away only if you can do so safely, and never go to that highly irresponsible and dangerous pharmacy again.
See a GP or a local clinic for an assessment, and safe sleeping meds if those are even needed.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.